Test of Non-Causality under Markov Assumptions for Qualitative Panel Data

Bouissou, Michel-Benoit, Laffont, Jean-Jacques and Vuong, Quang (1986) Test of Non-Causality under Markov Assumptions for Qualitative Panel Data. Econometrica, 54 (2). pp. 395-414.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3910
Item Type: Article
Language: English
Date: June 1986
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:3910
URI: http://publications.ut-capitole.fr/id/eprint/2255

Actions (login required)

View Item View Item